# SDR IPXA2020030452785

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WIING REAR SPAR UPPER CAP HAS CORROSION FWD. OF #3 SPOILER I/B END.REAPIRED CORRODED L/H WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN STA. XORS.= 551-650 IAW VT-SAA EA 011-5710-01-A8045 REV. I/R AND UPS EO MD11-5710-75647-A. (MINOR)
